Alert archive / California / Small Craft Advisories in 2012

Small Craft Advisory 129, NWS San Francisco Bay Area, CA

August 22, 2012

NWS San Francisco Bay Area, CA issued this small craft advisory at Aug 22, 2012, 4:19 AM PDT. It took effect at Aug 22, 2012, 9:00 PM PDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Aug 22, 2012, 4:19 AM PDT (11:19 UTC)
In effect from
Aug 22, 2012, 9:00 PM PDT
Expired
Aug 24, 2012, 8:34 AM PDT
In force
36 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

858 
WHUS76 KMTR 221119
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
419 AM PDT WED AUG 22 2012

PZZ570-221930-
/O.CAN.KMTR.SC.Y.0125.000000T0000Z-120825T0400Z/
/O.NEW.KMTR.SC.Y.0129.120823T0400Z-120825T0400Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
419 AM PDT WED AUG 22 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 PM
PDT FRIDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
9 PM PDT FRIDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS EVENING
  AND CONTINUE THROUGH FRIDAY EVENING.

* WAVES: WINDS WILL GENERATE STEEP FRESH SWELL.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-221930-
/O.NEW.KMTR.SC.Y.0129.120822T1900Z-120823T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
419 AM PDT WED AUG 22 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM PDT
THIS EVENING. 

* WINDS: WESTERLY WINDS WILL INCREASE THIS AFTERNOON TO 15 TO 25
  KT. STRONGEST WINDS EXPECTED THROUGH THE GOLDEN GATE AND NEAR
  ANGEL ISLAND THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
7 follow-up statements
780 
WHUS76 KMTR 230344
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
844 PM PDT WED AUG 22 2012

PZZ530-230445-
/O.CAN.KMTR.SC.Y.0129.000000T0000Z-120823T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
844 PM PDT WED AUG 22 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

PZZ570-231145-
/O.CON.KMTR.SC.Y.0129.120823T0400Z-120825T0400Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
844 PM PDT WED AUG 22 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS 
  EVENING AND CONTINUE THROUGH FRIDAY EVENING. 

* WAVES: WINDS WILL GENERATE STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
793 
WHUS76 KMTR 230925
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
225 AM PDT THU AUG 23 2012

PZZ540-231730-
/O.EXB.KMTR.SC.Y.0129.120823T2100Z-120824T0900Z/
POINT ARENA TO POINT REYES TO 10 NM-
225 AM PDT THU AUG 23 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
2 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
2 AM PDT FRIDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS 
  AFTERNOON AND CONTINUE THROUGH FRIDAY MORNING. 

* WAVES: WINDS WILL GENERATE STEEP FRESH SWELL.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-231730-
/O.EXB.KMTR.SC.Y.0129.120823T2000Z-120824T0600Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
225 AM PDT THU AUG 23 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING. 

* WINDS: SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS
  AFTERNOON AND CONTINUE THROUGH THIS EVENING. WINDS WILL DECREASE
  TO 5 TO 15 KT AFTER MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-231730-
/O.EXT.KMTR.SC.Y.0129.000000T0000Z-120826T1800Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
225 AM PDT THU AUG 23 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM PDT SUNDAY.

* WINDS: NORTHWEST WINDS RANGING FROM 15 TO 25 KT WILL PERSIST
  THROUGH SUNDAY MORNING.

* WAVES: WINDS WILL GENERATE STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
811 
WHUS76 KMTR 231518
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
818 AM PDT THU AUG 23 2012

PZZ570-232330-
/O.CON.KMTR.SC.Y.0129.000000T0000Z-120826T1800Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
818 AM PDT THU AUG 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY. 

* WINDS: NORTHWEST WINDS RANGING FROM 15 TO 25 KT WILL PERSIST 
  THROUGH SUNDAY MORNING. 

* WAVES: WINDS WILL GENERATE STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-232330-
/O.CON.KMTR.SC.Y.0129.120823T2100Z-120824T0900Z/
POINT ARENA TO POINT REYES TO 10 NM-
818 AM PDT THU AUG 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 2 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 2 AM PDT FRIDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS 
  AFTERNOON AND CONTINUE THROUGH FRIDAY MORNING. 

* WAVES: WINDS WILL GENERATE STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-232330-
/O.CON.KMTR.SC.Y.0129.120823T2000Z-120824T0600Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
818 AM PDT THU AUG 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 11 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 11 PM PDT THIS EVENING. 

* WINDS: SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS 
  AFTERNOON AND CONTINUE THROUGH THIS EVENING. WINDS WILL 
  DECREASE TO 5 TO 15 KT AFTER MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
092 
WHUS76 KMTR 232154
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
254 PM PDT THU AUG 23 2012

PZZ570-240600-
/O.CON.KMTR.SC.Y.0129.000000T0000Z-120826T1800Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
254 PM PDT THU AUG 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY. 

* WINDS: NORTHWEST WINDS RANGING FROM 15 TO 25 KT WILL PERSIST 
  THROUGH SUNDAY MORNING. 

* WAVES: WINDS WILL GENERATE STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-240600-
/O.CON.KMTR.SC.Y.0129.000000T0000Z-120824T0900Z/
POINT ARENA TO POINT REYES TO 10 NM-
254 PM PDT THU AUG 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT FRIDAY. 

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE
  THROUGH EARLY FRIDAY MORNING.

* WAVES: WINDS WILL GENERATE STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-240600-
/O.CON.KMTR.SC.Y.0129.000000T0000Z-120824T0600Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
254 PM PDT THU AUG 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

* WINDS: WESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
126 
WHUS76 KMTR 240355
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
855 PM PDT THU AUG 23 2012

PZZ540-240500-
/O.CAN.KMTR.SC.Y.0129.000000T0000Z-120824T0900Z/
POINT ARENA TO POINT REYES TO 10 NM-
855 PM PDT THU AUG 23 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS CANCELLED
THE SMALL CRAFT ADVISORY.

WINDS HAVE FALLEN BELOW ADVISORY LEVELS AND ARE FORECAST TO REMAIN
SO THROUGH THE REMAINDER OF THE NIGHT.

$$

PZZ570-241200-
/O.CON.KMTR.SC.Y.0129.000000T0000Z-120826T1800Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
855 PM PDT THU AUG 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY. 

* WINDS: NORTHWEST WINDS RANGING FROM 15 TO 25 KT WILL PERSIST 
  THROUGH SUNDAY MORNING. 

* WAVES: WINDS WILL GENERATE STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-240600-
/O.CON.KMTR.SC.Y.0129.000000T0000Z-120824T0600Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
855 PM PDT THU AUG 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

* WINDS: WESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH
  LATE EVENING AND SUBSIDE BY MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
474 
WHUS76 KMTR 240948
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
248 AM PDT FRI AUG 24 2012

PZZ530-241800-
/O.NEW.KMTR.SC.Y.0130.120824T1900Z-120825T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
248 AM PDT FRI AUG 24 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM PDT
THIS EVENING. 

* WINDS: WESTERLY WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS
  AFTERNOON AND CONTINUE THROUGH THIS EVENING. THE STRONGEST WINDS
  WILL BE THROUGH THE GOLDEN GATE AND NEAR ANGEL ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-241600-
/O.EXT.KMTR.SC.Y.0129.000000T0000Z-120824T1600Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
248 AM PDT FRI AUG 24 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING. 

* WINDS: NORTHWEST WINDS RANGING 15 TO 25 KNOTS WILL DECREASE
  LATER THIS MORNING. THE STRONGEST WINDS WILL BE OVER THE OUTER
  WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
771 
WHUS76 KMTR 241534
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
834 AM PDT FRI AUG 24 2012

PZZ570-241645-
/O.CAN.KMTR.SC.Y.0129.000000T0000Z-120824T1600Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
834 AM PDT FRI AUG 24 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

PZZ530-242345-
/O.CON.KMTR.SC.Y.0130.120824T1900Z-120825T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
834 AM PDT FRI AUG 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM
PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM
PDT THIS EVENING. 

* WINDS: WESTERLY WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS 
  AFTERNOON AND CONTINUE THROUGH THIS EVENING. THE STRONGEST 
  WINDS WILL BE THROUGH THE GOLDEN GATE AND NEAR ANGEL ISLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Aug 22, 2:51 AM PDT, 1 hour 28 minutes earlier.

Area forecast discussion, Aug 22, 2:51 AM PDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
251 AM PDT WED AUG 22 2012

.DISCUSSION...AS OF 3:00 AM PDT WEDNESDAY...FORT ORD PROFILER
INDICATES THAT THE MARINE LAYER HAS FINALLY STARTED TO INCREASE
EARLY THIS MORNING AND NOW SITS A BIT ABOVE 1200 FEET. AT THE SAME
TIME THE SURFACE PATTERN IS VERY SIMILAR TO YESTERDAY WITH 2 MB
FROM THE NORTH AND 3 MB FROM THE WEST. ONE SYNOPTIC FEATURE OF
NOTE IS AN UPPER LEVEL LOW NEAR OUR SOUTHERN COAST (WELL PICKED
UP ON THE WV LOOP) THAT IS HEADING TO THE SOUTH OF OUR AREA. THIS
FEATURE DID CAUSE SOME CONCERN WITH THE PREVIOUS FORECAST PACKAGE
DUE TO A CHANCE OF SOME INSTABILITY. HOWEVER...APPEARS THAT THE
GUIDANCE WAS A BIT TOO BULLISH AND POPS WERE GREATLY REDUCED.
IT IS INTERESTING TO NOTE THAT THE NAM STILL HAS MODIFIED TOTAL
TOTALS AROUND 30 NEAR THE EXTREME SOUTHERN PART OF THE CWA THIS
MORNING. HOWEVER WITH EVERYTHING ELSE POINTING TO A QUIET
DAY...WILL LEAVE OUT POPS IN THE GRIDS FOR THUNDER/SHOWERS. DID
KEEP 10 POPS GOING FOR THE COAST DUE TO THE CHANCE FOR SOME
DRIZZLE (ALMOST ALL OF THE GUIDANCE INDICATES A FEW POCKETS OF
DRIZZLE THIS MORNING FOR VARIOUS COASTAL SPOTS). AS IS USUALLY THE
CASE THIS TIME OF YEAR ...BURN-OFF WILL START BY MID-MORNING AND
BE TO THE COAST IN MOST SPOTS BY NOON. MONTEREY BAY WILL LIKELY
STRUGGLE TO SEE SUNSHINE AND STAY CLOUDY A BIT LONGER.

HIGHS ARE EXPECTED TO BE A BIT COOLER THAN YESTERDAY AS THE LOW
TRACKS INLAND. THE COOLING WILL BE MINIMAL AND BE MORE NOTICEABLE
FOR INTERIOR SPOTS THAT COULD DROP BY AROUND 5 DEGREES COMPARED TO
TUESDAY. HIGHS WILL GENERALLY RANGE TO THE 60S AT THE COAST UP TO
AROUND 90 FOR LOCATIONS WELL INLAND. MOST URBAN AREAS AWAY FROM THE COAST
WILL BE IN THE 70S TO LOWER 80S. WEST TO NORTHWEST FLOW WILL
CONTINUE INTO TONIGHT WHICH WILL BRING IN ANOTHER ROUND OF LOW
CLOUDS AND PATCHY FOG.

FOR THE REST OF THE WEEK GOING INTO NEXT WEEK LITTLE CHANGE IS
EXPECTED ASA ANY STORM ACTIVITY STAYS WELL OUT OF OUR AREA WHILE
AT THE SURFACE A PERSISTENT FAVORABLE FLOW WILL KEEP THE MARINE
LAYER IN PLACE ALONG WITH NIGHT TIME LOW CLOUDS AND PATCHY FOG.

ONE ITEM OF NOTE IS AN IMPRESSIVE UPPER LEVEL LOW FORECAST TO DROP
DOWN THE BC COAST OVER THE WEEKEND AND BE POSITIONED NEAR THE
BC/WA COAST ON MONDAY. AT THIS TIME THE ASSOCIATED COLD FRONT PLUS
ANY RELATED MOISTURE IS FORECAST TO STAY TO OUR NORTH (ALL OF THE
ENSEMBLE MEMBERS KEEP THE RAIN TO OUR NORTH) SO NO IMPACT (EXCEPT
HELPING TO KEEP ANY HEAT WAVES FROM BUILDING IN) ARE EXPECTED.

&&

.AVIATION...AS OF 10:35 PM PDT TUESDAY...THE PARTIAL CLEARING
THAT TOOK PLACE OUT OVER THE COASTAL WATERS IS BEGINNING TO
REVERSE NOW. THE STRATUS IS FILLING IN AGAIN FROM POINT ARENA
SOUTHWARD. THE STRATUS MOVED INTO THE BAY AREA A BIT QUICKER THAN
PREDICTED AND STRATUS CONTINUES TO FILL IN AROUND MONTEREY BAY.

VICINITY OF KSFO...MVFR CEILINGS NOW REPORTED ACTUALLY MOVED IN
NEAR 04Z. WEST WINDS HAVE SINCE DIMINISHED DOWN TO 10-12 KNOTS.
TEMPO IFR IS POSSIBLE TONIGHT UNTIL THE EAST PACIFIC TROUGH MOVES
CLOSER AND DEEPENS THE MARINE LAYER A BIT VERY LATE TONIGHT.

KSFO BRIDGE APPROACH...SIMILAR TO KSFO.

MONTEREY BAY AREA TERMINALS...IFR IS FORECAST TONIGHT. THE FORT ORD
PROFILER SHOWS THE MARINE LAYER ROUGHLY 1200-1400 FEET DEEP.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TDAY...SCA...PT ARENA TO PT REYES 0-10 NM UNTIL 3 AM
             SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM UNTIL 3 AM
             SCA...SF BAY FROM NOON

&&

PUBLIC FORECAST: BELL
AVIATION/MARINE: CANEPA

Nearby

Small Craft Advisories in California, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.